i have tapered down to .05 of suboxone ,been doing that for ten days . i am ready to take the next step ,do i go now to every other day or do i go down to .25 mgs for a while . i am still experiening some withdrawal in the morning till i take the pill and then ok for the rest of the day .also some anxiety but not to bad. i would like to be done with this. any help would be great at this point
I am aware that Suboxone is dispensed in an 8 and 2mg tablet so how your getting it to the doses mentioned above is actually quite impressive! If you have been doing this routine for the past 10 days, I think it is pretty safe to say that the mild anxiety you are experiencing is more psychological rather than physical and you should probably try to just let it run its course. I have heard of people taking OTC Benadryl to help ease the anxiety, but only you know your body best and you actually need to be the one who says "I'm ready" - just like you did when you went to ask for help. Baby steps are good - at least they're steps in the right direction. Don't worry about when you get there as long as you just get there. Best of luck to you.
The smaller the dose you can get it to before skipping days, the better. There are some other meds, like clonidine, to also help with withdrawal, you can ask your suboxone doc if he/she thinks you need any thing else. Walking or other light regular exercise will help both physically and mentally, it helps reboot the neurotransmitter/receptor site connection and helps tell the brain to start releasing its own feel good chemicals. Congrats and I wish you the best.
hello i am right were you are now .50mg in the morning and that it... ive been trying to go lower but feeling some withdrawl but can handle it... its at night when i have a hard time sleeping and everything... wow someone who is in the same boat as me ..if you need some one to talk to im here
I would go every other day for a couple of weeks and then I would jump. that's as tapered as you can do. Withdrawls will not be as severe as with traditional opiates but keep in mind they will last at least a month. To me I felt like they never were going to end, so I went on Ativan for a few weeks to ease terrible anxiety and unbearable insomnia. Just dont go back to Suboxone, because next timr will be even worse.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Suboxone - I have been on subone 16 mg for 3 months, I have tapered off and now 5 days off! This is?
Posted 27 Dec 2009 • 2 answers
Posted 1 Mar 2010 • 1 answer
Posted 13 Jun 2010 • 1 answer
Posted 18 Jun 2010 • 2 answers
Posted 23 Sep 2011 • 3 answers